MathSciNet Relay Station
MathSciNet bibliographic data
MR1873008 (2002k:46026) 46B20
Bagaria, Joan; López-Abad, Jordi Determinacy and weakly Ramsey sets in Banach spaces. Trans. Amer. Math. Soc. 354 (2002), no. 4, 1327–1349 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement